# SDR CALA2016041800230

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 25,674 hours, 8,882 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT HORIZONTAL STABILIZER LOWER SKIN AT STATION 157.10 AT APPROX 9.5 INCHES FROM REAR SPAR.  REMOVED DAMAGE & INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
